Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Goschi

Members
  • Content Count

    344
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Goschi

  • Rank
    Advanced Member

Profile Information

  • Gender
    Male
  • Location
    Europe

Recent Profile Visitors

585 profile views
  1. Hi, Corina! I remember you being from the Netherlands! ;-) Hope you are doing fine?
  2. Thanky you so much for your reply , Katybug! I am very sorry to hear that you are affected with this too.. However, I am not so sure, if we actually have the same thing. I never had (and don't have now) "classical" tinnitus with "ringing" in the ears and the like. I simply hear my pulse wooshing in my left ear - 24/7. The severity doesn't change with the Intensity of my Pots symptoms. Nevertheless, for me it feels somehow "connected". And I read on the net, that pulsatile tinnitus ALWAYS has a physiological cause...
  3. Hello everybody, I know this is a forum mostly used by English speaking people - however some may be from other countries, I guess / imagine? I personally am from Vienna / Austria. Anybody from the Central European region? Just curious! :-) Best wishes!
  4. Hi, everybody! Maybe this question might sound a bit strange - but the more time passes, the more I get the imagination that there could possibly be a connection to POTS: For more than 3 years I have a so called "pulsatile tinnitus", meaning that I can hear my pulse "wooshing" in my left ear. Does anybody have this...? And could there be a possible connection to POTs Thanks in advance for any replies!
  5. Mine is exclusively in my soles, mostly also my calves and sometimes my legs, when I sit too long (can be already after 15 min., sometimes only after 2 hours). In every other situation/posture (supine, walking, standing,) I don't experience any pain anywhere.
  6. And are there any theories, why Prednisone can do this? Can it probably even tell something about the underlying cause of our POTS?
  7. Same here - my normal BP is 120/80. Being upright for to long, it can reach 165/115. Originally, docs were quite puzzled, but now they interprete it as a kind of "hyperadrenergic state" which I get into, as my body tries (but fails) to compensate for the blood circulation irregularities. Sounds very logical
  8. Very interesting, Rama!! Do you have any link for this? I always felt it must be like that - I was originally diagnosed with "hyperpots", (my norepinephrine was rising significantly during the TTT), but eventually it is clear now that I have neuropathic POTS (I have SFN) and I am simply reaching reactive hyperadrenergic states occasionally.
  9. Thanks, Chaos, I know about the concept of different kinds of PEM. I already thought (actually feared....) that it may something like that, what I experience. But in fact, it is much more "specific". In can build up my physical energy and fitness almos "indefinitely", if I don´t overdo it from day to day. And I will never "crash", als long as I am going ahea slowly but steady. (On some parts of my body, I already start to look like an athlete, right now ;-)) But in addition to this (I start to doubt whether it is at all related....?) my brain fog, which is always practically gone every time right after exercising, (very reliefung!!) seems to "aggravate" in general over the months...
  10. In my case, Prednisone actually triggered POTS extremely.... Before I got Prednisone infusions in hospital, my POTS was almost not existing - after that, I never came close to how I was before...
  11. dancer, this is so wonderful to hear! I really wish you ongoing progress and improvement! I send you much confidence and energy for your way towards health! And let me say that I am particularly impressed by your attitude = never giving up hope, not even after decades! I can so much relate to that, as I too will NEVER EVER give up the struggle for improvement and eventual health! Best wishes! You will succeed!!
  12. That's so wonderful, congrats!!! Don't worry too much about how you will manage it! You will be so much distracted by what you do during work - many symptoms you will automatically notice much, much less than at other times!! Best wishes, good luck!!
  13. Hey, rama! You mean that if I do always feel better in terms of brain fog right after exercise, but in general it gets worse step by step when I establish an exercise regime that I can maintain over a couple of weeks is typical for POTS...? Thats unfair! ;-) I do take midodrine, just reduced my dosage (see other recent thread) - reducing midodrine recentyl actually reduced my brain fog, btw.!
  14. Thanks, rama! This is in fact encouraging! Btw I recently "played" with my dosage and finally ended up actually reducing it. I am now on only 2,5mg once per day in the morning - that is how I feel best, twice 2,5mg was definitely too much. My final goal would be to come off it completely, as I have a gut feeling that this med may help a bit with POTS - but overall, I don´t feel really well on it...
  15. Yes, corina! Chasing docs, who can´t help you, is actually a waste of time in our already very complicated life... Have understood that rather soon, but simply didn´t want to believe it, to be honest.... Let´s hope that finally all of us will find our underlying cause(s) and a proper treatment! Don´t ever give up hope!!
×
×
  • Create New...